# SDR 2007UALA02467

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5240 · Service Doors
- Part: Torque Tube
- Condition: Excess Play
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT TORQUE TUBE HAS MOVEMENT BEYOND .003.   [07-31-07]   REMOVED TORQUE TUBE, SPIGOT, AND BOTH GUIDE PLATES WITH BEARINGS. REINSTALLED BOTH GUIDE PLATES WITH NEW BEARINGS AND INSTALLED NEW TORQUE TUBE AND SPIGOTS.
